# SDR DHL9872002D

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SEAT TRACK AT BS 600-620 LBL 48 HAS CRACKED FLANGE.  REMOVED AND REPLACED SEAT TRACK FROM BA 560 TO 660 PER SRM 51-30-2, N/R 3661.
